# SDR 99ZZZX2714

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Life Support Systems, LLC, repair station KQ1R279K
- System (JASC): 2561 · Life Jacket
- Part: Life Preserver
- Part number: P0701121KS35
- Condition: Failed
- Location: Cabin
- Component: Eaaeromarine
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VEST FAILED MFG RECOMMENDED 2 PSI TEST.  DATE OF MG JULY 1984 IAW MANUAL 6710.
